Равностепенно непрерывные классы кольцевых Q-гомеоморфизмов.

Севостьянов, Е. А. and Рязанов, В. И. (2007) Равностепенно непрерывные классы кольцевых Q-гомеоморфизмов. Сибирский математический журнал, 48 (6). pp. 1361-1376.

[img]
Preview
Text
Download (565kB) | Preview

Abstract

Дано описание кольцевых Q-гомеоморфизмов в R в степени n, и найден ряд условий нормальности семейств кольцевых Q-гомеоморфизмов.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 14 Nov 2014 10:23
Last Modified: 15 Aug 2015 10:17
URI: http://eprints.zu.edu.ua/id/eprint/14002

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics